# SDR CALA2023060501746

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7208
- Condition: Failed
- Location: Sta1197+77 M7236
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV 3F-1LC AND 3F-1RC EMERGENCY LIGHT SUDDENLY LIGHT UP REFER HAECO NON-ROUTINE NO.9460067 - ORIGINATED BY EMP V903178 SPEC NO .MULT-33-3-0004 PERFORMED BY EMP V903178 REPLACED M7236 EMERGENCY LT POWER SUPPL Y CHARGER AND M7236 POWER SUPPLY CHARGER TESTED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-07-002-014-001 REV 139, AMM 33-51-07-402-0 18-001 REV 139,IDT BY EMP V903214
